MathSciNet Relay Station
MathSciNet bibliographic data
MR804887 58F09 (35B99 35K55)
Henry, Daniel B. Some infinite-dimensional Morse-Smale systems defined by parabolic partial differential equations. J. Differential Equations 59 (1985), no. 2, 165–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement